# SDR ASAA2016040716309

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,614 hours, 11,093 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 1023C
- Condition: Failed
- Location: Anti Ice
- Part time: 52,890 hours, 20,495 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE SWITCH 1 WHEN SWITCH MOVED TO ON THE COWL VALVE OPEN LIGHT STAYED BRIGHT AND TAI INDICATION ON UPPER DU WAS AMBER WHEN SWITCH MOVED TO OFF THE COWL VALVE OPEN LIGHT EXTINGUISHED. ACFT GROUNDED. R & R NR 1 ENGINE INLET COWL THERMAL ANTI-ICE VALVE IAW AMM 30-21-11.  LEAK AND OPS CHECK GOOD. GROUND VERIFICATION GOOD.
